MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST E PRO 1:5 HIGH SPEED CONTRA ANGLE ATTACHMENT; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST E PRO 1:5 HIGH SPEED CONTRA ANGLE ATTACHMENT; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 6602556
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 2 malfunction events where a midwest e pro 1:5 high speed contra angle attachment handpiece overheated.2 events resulted in no injury.
 
Additional Manufacturer Narrative
2 of 2 devices were returned for evaluation.Evaluation of two devices found excessive wear due to a lack of proper maintenance.The one device had a deformation issue (dent).The devices did not heat up during evaluation.The devices were repaired and returned to the customer.

Brand Name
MIDWEST E PRO 1:5 HIGH SPEED CONTRA ANGLE ATTACHMENT
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key22564062
Report Number9614977-2025-00020
Device Sequence Number17119521
Product Code EFB
UDI-Device IdentifierE2767903450
UDI-PublicE2767903450
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Number of Events Summarized2
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6602556
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/22/2025
Patient Sequence Number1
Patient SexUnknown